# SDR 2A6R2022020962901

- Difficulty date: February 9, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N611SJ
- Make and model: Bolkms BK117C2
- Aircraft serial: 9303
- Aircraft time: 5,584 hours, 13,599 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Upper Sheet
- Part number: B531M8020201
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Part time: 5,584 hours, 13,599 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE COCKPIT FLOOR UPPER SHEET (PN: B531M8020201) AND LOWER SHEET (PN: B531M8021201) ARE DAMAGED IN THE FORM OF CORROSION AT THE LOCATIONS OF THE FWD GROUNDING POINTS. THE CORROSION AREAS FOR THE UPPER SHEET WERE MEASURED TO BE APPROXIMATELY 1.0” X 1.0”. THE CORROSION AREA FOR THE LOWER SHEET WAS MEASURED TO BE APPROXIMATELY 1.0” X 0.50”.
DESCRIPTION OF WORK: REPAIRED THE DAMAGE IN ACCORDANCE WITH AIRBUS REPAIR DESIGN APPROVAL RDAS-BK117-53-2022-0123 ISSUE A DATED 20 JAN 2022.  
APPROVED DATA: RDAS-BK117-53-2022-0123 ISSUE A DATED 20 JAN 2022 IS EASA APPROVED (DOA EASA.21J.700).  IAW THE FAA AND EASA BILATERAL AGREEMENT AND TECHNICAL IMPLEMENTATION PROCEDURES, THE FAA CONSIDERS THE DATA FAA APPROVED.
